# SDR CA130521017

- Difficulty date: May 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CAPTAIN`S WINDSHIELD SHATTERED IN FLIGHT CAUSING DEPRESSURIZATION.  IT IS REPORTED THAT FOLLOWING INITIAL CRACKING OF THE WINDSHIELD, AS THE CREW WAS EXECUTING A CHECKLIST, THE OPENING ENLARGED, CAUSING THE ACFT TO DEPRESSURIZE AND CABIN OXYGEN MASKS TO DROP.  THE ACFT LANDED SAFELY AND THERE WERE NO REPORTS OF INJURIES.
